EconPapers    
Economics at your fingertips  
 

Robust α-maxmin representations

Alain Chateauneuf, Xiangyu Qu, Caroline Ventura and Vassili Vergopoulos

Journal of Mathematical Economics, 2024, vol. 114, issue C

Abstract: The class of α-maxmin representations of an agent’s preferences is meant to achieve a separation between the ambiguity he perceives and his attitude toward this perceived ambiguity. Yet the same preferences may admit a multiplicity of α-maxmin representations that contradict each other. We say that an α-maxmin representation is robust when no other α-maxmin representation exists for the same preferences. We obtain a full characterization of robustness for maxmin representation. In the case of general α-maxmin representations, we obtain sufficient conditions for both robustness and non-robustness. This contributes to better identification of the α-maxmin representations that admit a robust interpretation in terms of perceived ambiguity and ambiguity attitudes.

Keywords: α-maxmin; Robustness; Agent’s preferences; Ambiguity (search for similar items in EconPapers)
Date: 2024
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406824001058
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:114:y:2024:i:c:s0304406824001058

DOI: 10.1016/j.jmateco.2024.103045

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:114:y:2024:i:c:s0304406824001058